Joint Pain After Taking Cipro

by Michael

I took cipro and now two months later I am suffering severe joint pain in all of my joints. What can I do to ease this pain and start the road to recovery?

Comments for Joint Pain After Taking Cipro

Click here to add your own comments

My Comprehensive Program
by: Kerri Knox, Registered Nurse

Hi Michael,

I'm so sorry that you had to experience the problems from this drug. It's a shame that anyone has to go through this.

In my book The Levaquin Tendonitis Solution, I outline a comprehensive program that took years to perfect using real people who got better as guidelines for the program.

This protocol is based on real people who were able to overcome their symptoms and you can benefit from what they discovered through expensive lab testing and through trial and error. I hope that you join our community of people committed to getting better and let us know how your progress is coming along.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video